Hail, Sangamon
- When
- June 25, 7:04 PM CST to 7:05 PM CST
- Where
- Sangamon County, Chatham
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.670, -89.700
Clusters of thunderstorms developed along an advancing warm front during the evening of June 25th. Rainfall amounts ranging from 2 to 5 inches created widespread flash flooding in areas that were extremely saturated and where flash flooding had occurred at times during the previous week across west central and southeast Illinois.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
Clusters of thunderstorms developed along an advancing warm front during the evening of June 25th. Rainfall amounts ranging from 2 to 5 inches created widespread flash flooding in areas that were extremely saturated and where flash flooding had occurred at times during the previous week across west central and southeast Illinois. In addition, some of the storms produced damaging wind gusts and hail as large as quarters...mainly along and southwest of a Rushville...to Decatur...to Robinson line.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 25, 5:05 PM CST, 1 hour 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 605 PM CDT SAT JUN 25 2011 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 25 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY. WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO REDEVELOP. WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY... WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY TUESDAY MORNING. LONG TERM...WEDNESDAY THROUGH SATURDAY... MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD. UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE. THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE. ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME. OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND. && .AVIATION... ISSUED 600 PM CDT SAT JUN 25 2011 COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY MID AND LATE AFTERNOON. WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10 KTS OR LESS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT SAT JUN 25 2011 ILZ029-031-036-037-040-041-261145- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT- STARK-VERMILION- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ047-049-050-261145- CASS-MORGAN-SCOTT- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM. ILZ051-052-061-066-067-071-072-261145- CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT. HJS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 1 NW OXVILLE 39.71N 90.58W
06/25/2011 SCOTT IL LAW ENFORCEMENT
WATER OVER ROUTE 100 AT MAUVAISE TERRE CREEK AND FLOWING.
IDOT INVESTIGATING.
&&
HJSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 702 PM CDT SAT JUN 25 2011 ILZ047-049>051-260100- CASS-MORGAN-SANGAMON-SCOTT- 702 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANGAMON...NORTHEASTERN SCOTT...NORTHERN MORGAN AND SOUTHEASTERN CASS COUNTIES UNTIL 800 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSONVILLE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. ADDITIONAL STRONG THUNDERSTORMS WERE DETECTED JUST NORTHWEST OF MEREDOSIA...ALSO MOVE EAST AT 25 MPH. PEOPLE IN CASS...MORGAN...SANGAMON AND SCOTT COUNTIES...INCLUDING THE CITIES OF LITERBERRY...JACKSONVILLE...ALEXANDER AND NEW BERLIN... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3990 8964 3964 8965 3967 9030 3987 9049 TIME...MOT...LOC 0002Z 271DEG 21KT 3979 9019 SMITH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT SAT JUN 25 2011
ILZ050>052-260130-
CHRISTIAN-MORGAN-SANGAMON-
735 PM CDT SAT JUN 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN...SOUTHERN
SANGAMON AND WESTERN CHRISTIAN COUNTIES UNTIL 830 PM CDT...
AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 14 MILES WEST OF
SPRINGFIELD...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN CHRISTIAN...MORGAN AND SANGAMON COUNTIES...INCLUDING THE
CITIES OF NEW BERLIN...LOAMI AND CHATHAM...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3980 8991 3973 8938 3950 8948 3951 8954
3952 8954 3952 8957 3962 8996
TIME...MOT...LOC 0035Z 282DEG 24KT 3971 8986
SMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL CHATHAM 39.67N 89.70W
06/25/2011 M0.25 INCH SANGAMON IL TRAINED SPOTTER
&&
25The Lincoln radar (KILX), 62 km away, was scanning. The volume nearest the first event began at 01:03 UTC.
13 flash flood, 4 hail, 4 thunderstorm wind, 2 flood. Local standard time, as filed.
Power lines were blown down in Arenzville.
Power lines were blown down in Concord.
Several tree limbs and power lines were blown down near Route 78 and Baldwin Road.
Numerous trees were blown down in Alexander.
Severe thunderstorms during the late evening hours produced 1.00 to 2.00 of rain on extremely saturated ground. This resulted in rapid flash flooding of creeks, streams and roads in extreme southern Cass County. Illinois Route 100/U.S. Highway 67 had several areas of standing water, and most rural roads were impassable.
Severe thunderstorms during the late evening hours produced 1.00 to 2.00 of rain on extremely saturated ground and areas which already experienced major flash flooding during the previous week. This resulted in rapid flash flooding of creeks, streams and roads in northern Morgan County including the city of Jacksonville. Illinois Route 78 and U.S. Highway 67 had several areas of standing water, streets were flooded throughout the city of Jacksonville, and most rural roads were impassable.
Thunderstorms during the late evening hours produced 1.00 to 2.00 of rain on extremely saturated ground and areas which already experienced flash flooding earlier in the day and during the previous week. This resulted in rapid flash flooding of creeks, streams and roads in much of Scott County. Illinois Routes 100 and 106 were flooded, I-72 had several areas of standing water, most creeks came out of their banks, and nearly all rural roads were impassable.
Thunderstorms during the late evening hours produced 1.00 to 2.00 of rain on extremely saturated ground and areas which already experienced flash flooding during the previous week. This resulted in rapid flash flooding of creeks, streams and roads in southwest Morgan County. Illinois Route 267 south of Woodson was flooded, and U.S. Highway 67 and I-72 had several areas of standing water. Most creeks came out of their banks, including Sandy Creek which flooded the previous week. Nearly all rural roads were impassable.
Severe thunderstorms during the late evening hours produced 1.50 to 2.50 of rain on extremely saturated ground. In addition, the areas in western Sangamon County near New Berlin and Loami already experienced major flash flooding during the previous week. This resulted in rapid flash flooding of creeks, streams and roads in western and southern Sangamon County including the southern suburbs of Springfield. Lick Creek, which flooded the previous week, and Sugar Creek were both out of their banks. Illinois Route 4 and parts of I-72 had several areas of standing water. Most rural roads were impassable.
Thunderstorms during the late evening hours produced 2.00 to 3.00 of rain on extremely saturated ground and areas which already experienced flash flooding during the previous week. This resulted in rapid flash flooding of creeks and roads in extreme southeast Shelby County. Nearly all rural roads were impassable.
Thunderstorms during the late evening hours produced 2.00 to 3.00 of rain on extremely saturated ground in northwest Cumberland County. This resulted in rapid flash flooding of creeks and roads. U.S. Highway 45 and I-57 had several areas of standing water and streets in Neoga had several inches of flowing water. In addition, nearly all rural roads were impassable.
Thunderstorms during the late evening hours produced 3.00 to 4.00 of rain on extremely saturated ground. This resulted in rapid flash flooding of creeks and roads in southern Effingham County. Parts of I-57 and U.S. Highway 45 had several areas of standing water. Illinois Route 37 and nearly all rural roads were water covered and impassable.
Thunderstorms during the late evening hours produced 3.00 to 4.00 of rain on extremely saturated ground. This resulted in rapid flash flooding of creeks and roads in southern Jasper County. Numerous streets in Newton were flooded as a result. In addition, Illinois Route 130 and nearly all rural roads were water covered and impassable.
Thunderstorms during the late evening hours produced 2.50 to 5.00 of rain on extremely saturated ground and in locations which experienced flash flooding the previous week. This resulted in rapid flash flooding of creeks and roads across almost all of Clay County. Streets in Flora, Clay City and Louisville were flooded and U.S. Highways 45 and 50 had standing water in spots. Nearly all rural roads were flooded and closed due to the flooding.
Thunderstorms during the late evening hours produced 2.50 to 4.00 of rain on extremely saturated ground and in locations which experienced flash flooding the previous week. This resulted in rapid flash flooding of creeks and roads across almost all of Richland County. Streets in Olney and Noble were flooded and U.S. Highway 50, Illinois Route 130 and Route 250 had standing water in spots. Nearly all rural roads were flooded and closed due to the flooding.
Thunderstorms during the late evening hours produced 2.50 to 4.00 of rain on extremely saturated ground and in locations which experienced flash flooding the previous week. This resulted in rapid flash flooding of creeks and roads across almost all of Lawrence County. Streets in Sumner and Lawrenceville were flooded and U.S. Highway 50, Illinois Route 1 and Route 250 had standing water in spots. Nearly all rural roads were flooded and closed due to the flooding.
Thunderstorms during the late evening hours of June 25th produced 2.00 to 3.00 of rain on extremely saturated ground. This resulted in rapid flash flooding of creeks and roads in southern Crawford County. Numerous streets in Robinson and Oblong were flooded as a result. In addition, Illinois Route 1 south of Robinson and nearly all rural roads were water covered and impassable.
Heavy rainfall during the late evening hours of the 25th produced flash flooding in northern Morgan County. This area flooded very quickly due to extremely saturated ground and major flash flooding which occurred during the previous week. As a result, the flooding was very slow to recede, and area roads remained inundated throughout much of the day on June 26th.
Heavy rainfall during the late evening hours of the 25th produced flash flooding in western and southern Sangamon County. This area flooded very quickly due to extremely saturated ground and major flash flooding which occurred during the previous week. As a result, the flooding was very slow to recede, and area roads remained inundated into the mid-morning hours of June 26th.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2011Every state in 2011This day in weather historyWarnings in Illinois, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 322329, 322333, 322330, 322334, 322335, 322331, 322340, 329066, 329074, 329085, 329089, 329097, 329108, 329113, 322332, 329119, 329122, 329131, 329141, 329153, 329123, 329077, 329101.